# SDR ASAA2016012815194

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,681 hours, 2,521 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0037
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,149 hours, 10,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ENGINE CONTROL 2 RECENT FAULTS, CHANNEL A ELECTRONIC ENGINE CONTROL DATA NOT AVAILABLE, CANNOT ACCESS CHANNEL A.  ACFT GROUNDED.  CYCLED 4 EA C/B'S - NO HELP.  REF AMM 73-21-60.  R & R ELECTRONIC ENGINE CONTROL NR 2.  OPS NORMAL. 
REF AMM 71-00-00.
